# SDR CA190620003

- Difficulty date: June 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 12,533 hours
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R6533514A5
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION FUEL FOUND LEAKING FROM UNMETERED FUEL PRESSURE ADJUSTMENT SCREW ON THE MECHANICAL FUEL PUMP. FUEL PUMP REMOVED AND REPLACED WITH SERVICEABLE FUEL PUMP ASSEMBLY. (TC# 20190620003)
